# SDR NACA2022070400001

- Difficulty date: July 4, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,668 hours, 17,967 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HPSOV EICAS MESSAGE ON DESCENT, ALSO ON STATUS PAGE. DEFERRED RIGHT ENGINE HPSOV REF MEL 36-11-02-02 CAT C, RH HPSOV SECURED TO CLOSED POSITION AT 0730Z ON 7/4/2022, INSTALLED PLACARD. ACCOMPLISHED BITE CHECK PER AMM 36-11-07, NO FAULT NOTED AT THIS TIME, AC REMAINS ETOPS 180.
